MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT II BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ETBF2813C166E
Medical Device Problem Codes Leak/Splash (1354); Malposition of Device (2616)
Health Effect - Clinical Code Injury (2348)
Date of Event 07/07/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An endurant ii stent graft system was inserted in a in a patient for the endovascular treatment of a 63 mm diameter abdominal aortic aneurysm.The aortic neck was 23 mm in diameter and 15 mm in length with 10 degree angulation.It was reported that post implant the balloon pulled the bifur distal enough to create type 1 endoleak.This was immediately resolved with an aortic cuff.Per the physician the cause of the event was anatomy related (conical neck).No additional clinical sequelae were reported and the patient is fine.

Brand Name
ENDURANT II BIFURCATED STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6744870
Report Number2953200-2017-01176
Device Sequence Number821656
Product Code MIH
UDI-Device Identifier00613994991300
UDI-Public00613994991300
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/09/2019
Device Model NumberETBF2813C166E
Device Catalogue NumberETBF2813C166E
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2017
Initial Report FDA Received Date07/26/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR